Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ideals in Birkhoff lattices


Author: R. P. Dilworth
Journal: Trans. Amer. Math. Soc. 49 (1941), 325-353
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004229-3
MathSciNet review: 0004229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff Rings of sets, Duke Mathematical Journal, vol. 3 (1937), pp. 443-454. MR 1546000
  • [2] -On combination of subalgebras, Proceedings of the Cambridge Philosophical Society, vol. 29 (1933), pp. 441-464.
  • [1] R. P. Dilworth Lattices with unique irreducible decompositions, Annals of Mathematics.
  • [2] -The arithmetical theory of Birkhoff lattices, submitted to Duke Mathematical Journal.
  • [1] S. Mac Lane A lattice formulation for transcendence degrees and $ p$-bases, Duke Mathematical Journal, vol. 24 (1938), pp. 455-468.
  • [1] M. H. Stone The theory of representations of Boolean algebra, these Transactions, vol. 40 (1936), pp. 37-111. MR 1501865
  • [1] H. Wallman Lattices and topological spaces, Annals of Mathematics, (2), vol. 39 (1938), pp. 112-126. MR 1503392

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004229-3
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society